# SDR VNAA20170517HMV03

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 35,527 hours, 25,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670331771
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 517 BETWEEN STRINGER 18 AND 19L CORRODED.   REMOVOVED AND REPLACED THE FRAME SEGMENT.
